PubAg

Main content area

MLA

Olsen, Jeffrey S, Jeff Mortensen, and Aleksey S Telyakovskiy. "Polynomial Approximate Solutions of an Unconfined Forchheimer Groundwater Flow Equation." Advances in water resources, v. 123, pp. 189-200. doi: 10.1016/j.advwatres.2018.11.002

APA

Olsen, J. S, Mortensen, J., & Telyakovskiy, A. S. (2019). Polynomial approximate solutions of an unconfined Forchheimer groundwater flow equation. Advances in water resources, 123, 189-200. doi: 10.1016/j.advwatres.2018.11.002

Chicago

Olsen, Jeffrey S., Jeff Mortensen, and Aleksey S Telyakovskiy. "Polynomial approximate solutions of an unconfined Forchheimer groundwater flow equation" Advances in water resources 123, 1 (2019): 189-200. doi: 10.1016/j.advwatres.2018.11.002